# SDR 7GMB20160127002

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N286CH
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501185
- Aircraft time: 2,129 hours, 2,088 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321060A12
- Part serial: 1890207603
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFD 2, COPILOT, WENT BLANK & FAILED INTERMITTENTLY IN FLIGHT.  R & R MFD UNIT.  OPERATIONS CHECKED GOOD.  ACFT WAS RETURN TO SERVICE.
